MathSciNet Relay Station
MathSciNet bibliographic data
MR1416075 (97m:32026) 32F15 (32F05 53C15 58F05)
Balogh, Zoltan; Leuenberger, Christoph Lempert mappings and symplectic forms. Proc. Amer. Math. Soc. 125 (1997), no. 11, 3289–3292.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement